# SDR USAA980473

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 25,747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION FOUND A 1.50 INCH CRACK IN SKIN 2 INCHES AFT OF STA 727D RT SIDE 1 INCH BELOW STR 23.  INSTALLED DOUBLER PER TR 53-30-06.  (X)
